# SDR 2007FA0000188

- Difficulty date: February 15, 2007
- Submitted: February 27, 2007
- Operation: General aviation
- Aircraft: N404BS
- Make and model: Cessna 550
- Aircraft serial: 5500403
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 551900922
- Condition: Cracked
- Location: Cockpit
- Component: Chair, Cessna
- Component part number: 420312K
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW STC 01042WI STRUCTURAL SEAT REPAIR.  (K)
